Complex trajectories of a simple pendulum

File Description SizeFormat 
ComplexTrajectoriesOfASimplePendulum.pdfAccepted version603.03 kBAdobe PDFView/Open
Title: Complex trajectories of a simple pendulum
Authors: Bender, CM
Holm, DD
Hook, DW
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 19-Jan-2007
Citation: J PHYS A-MATH THEOR Vol.( 40 ) No.( 3 ) pp F81 - F89
URI: http://hdl.handle.net/10044/1/783
Publisher Link: http://dx.doi.org/10.1088/1751-8113/40/3/F01
DOI: 10.1088/1751-8113/40/F01
ISSN: 1751-8113
Publisher: IOP PUBLISHING LTD
Start Page: F81
End Page: F89
Copyright Statement: © 2007 IOP Publishing Ltd
Volume: 40
Appears in Collections:Theoretical Physics
Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx